# SDR UALA2011122107050

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 43,826 hours, 11,399 cycles
- Engine: Pwa PW4056
- System (JASC): 2140 · Heating System
- Part: Control Valve
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT CARGO OVHT ON AFTER PUSHBACK.  AT PUSHBACK AFT CARGO OVHT LIGHT CAME ON, NO TIME. INF- :ACP TBLSHOOTING PER MM.  FOUND AFT CARGO HEAT FLOW CONTROL VLV V13 INOP (PCN 643-9060).  REMOVED AND REPLACE AFT CARGO HEAT CONTROL VALVE.
